... refractory Hodg Lymhoma for a year and a half... Doc wants to keep going until I reach 24 months, but I feel like the side effects I am feeling are starting to cause more harm than help. Has anyone else had hear experiences here? Should I insist on quitting? Side effects are: hands and feet have bad neuropathy, high blood pressure, rapid weight gain, cough (non productive) anxiety, insomnia, bladder incontenence, very forgetful... Probably a few more I can't think of right now! Thanks for any feedback
Hi, my situation may be different, but I had non hodgkin's lymphoma in my eye socket. Treatment for this was 4 infusions of rituxin, once a week for 4 weeks. Together with this I had radiation once a day for 20 consecutive days. After this was completed, I took no additional medications. Maybe your situation is different, but if you need to know, I suggest you call your doctor, and this should make you feel a little better. I will include you in my prayer that I say for all of us.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2010 • 1 answer
Posted 8 Nov 2013 • 1 answer
Posted 2 Mar 2016 • 1 answer
Posted 12 Jul 2016 • 1 answer
Posted 3 Jul 2017 • 0 answers